EconPapers    
Economics at your fingertips  
 

Dividend corridors and a ruin constraint

Hansjörg Albrecher, Brandon Garcia Flores and Christian Hipp

Insurance: Mathematics and Economics, 2025, vol. 121, issue C, 1-25

Abstract: We propose a new class of dividend payment strategies for which one can easily control an infinite-time-horizon ruin probability constraint for an insurance company. When the risk process evolves as a spectrally negative Lévy process, we investigate analytical properties of these strategies and propose two numerical methods for finding explicit expressions for the optimal parameters. Numerical experiments show that the performance of these strategies is outstanding and, in some cases, even comparable to the overall-unconstrained optimal dividend strategy to maximize expected aggregate discounted dividend payments, despite the ruin constraint.

Date: 2025
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167668724001240
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:insuma:v:121:y:2025:i:c:p:1-25

DOI: 10.1016/j.insmatheco.2024.11.010

Access Statistics for this article

Insurance: Mathematics and Economics is currently edited by R. Kaas, Hansjoerg Albrecher, M. J. Goovaerts and E. S. W. Shiu

More articles in Insurance: Mathematics and Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:insuma:v:121:y:2025:i:c:p:1-25